# SDR GTIA2025100239112

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N963NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11088
- Aircraft time: 10,257 hours, 4,579 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT AT CRUISE --
